I've been on 28-day Yaz and the generic version (Gianvi) for 10 months now. Last month I had an odd period, it didn't start until the last day of my sugar pill. This month, about 5 days before I was due to take my sugar pills I started having a brown discharge and faint pink bleeding, along with cramps etc.
It was enough to make me wear a tampon, but not as much as a period. This lasted about 3 days and then stopped. Now I'm about to take my 3rd sugar pill and have no cramps, no sore breasts, and no signs of a period. I DID have unprotected sex several times in the past month, although he pulled out before finishing. However, I have been significantly stressed for the past 2 months, and am pretty sure I lost some weight within the past week and a half or so. I took 2 pills late (once by like 45 min, and once by like...two hours). But I'm very worried, could this be implantation bleeding? Or is this something that sounds like it could be normal for yaz users etc? How do I tell?